# SDR MZZA95046

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GUM - DURING B-CHECK, FOUND CABIN FORWARD AXLE CEILING EMERGENCY EXIT SIGN INOP.  MAINTENANCE REPLACED BATTERY PACK, SYSTEM OPERATION CHECK PER MM 33-50-71 AND FOUND SATISFACTORY.  (M)
